Bulletin of the American Mathematical Society

A characterization of entire functions in terms of degree of convergence

John R. Rice

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 76, Number 1 (1970), 129.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183531406

Mathematical Reviews number (MathSciNet)
MR0252655

Zentralblatt MATH identifier
0189.08401

Subjects
Primary: 4141 3055
Secondary: 3057 4117 4115

Citation

Rice, John R. A characterization of entire functions in terms of degree of convergence. Bull. Amer. Math. Soc. 76 (1970), no. 1, 129. http://projecteuclid.org/euclid.bams/1183531406.


Export citation